See What HealthDay Can Do For You
Contact Us

Health Tip: Don't Overdo the Caffeine

Symptoms may include anxiousness and feeling jittery

(HealthDay News) -- Young people may be tempted to use caffeine to get through a long, busy day.

But the Nemours Foundation warns against overdoing it. Possible side effects of too much caffeine include:

  • Feeling anxious, stressed or jittery.
  • Headaches or dizziness.
  • Problems sleeping.
  • Increased urination, which could lead to dehydration.
  • Loss of calcium.
  • Interfering with some medications or supplements.
Consumer News

HealthDay

HealthDay is the world’s largest syndicator of health news and content, and providers of custom health/medical content.

Consumer Health News

A health news feed, reviewing the latest and most topical health stories.

Professional News

A news feed for Health Care Professionals (HCPs), reviewing latest medical research and approvals.